# SDR IPXA10663367

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 8221033100
- Part serial: 1409
- Condition: Inoperative
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

R EICAS COMPUTER SCROLLING. ALL WARNING CAUTION STATUS MESSAGES CONTINUALLY CAUSING CONTINUAL ACTIVATION OF THE MATER CAUTION AURAL LIGHT.  REMOVED AND REPLACED RT EICAS COMPUTER PER AMM 31-41-02-4.
